Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 32, NWS Jackson, KY

August 12, 2013Pulaski County, Rockcastle County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 12, 2013, 10:15 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2013, 10:15 PM EDT (02:15 UTC)
Expired
Aug 13, 2013, 2:30 AM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1817 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WGUS53 KJKL 130215
FFWJKL
KYC199-203-130630-
/O.NEW.KJKL.FF.W.0032.130813T0215Z-130813T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1015 PM EDT MON AUG 12 2013

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 230 AM EDT

* AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATED THAT UP TO 2 INCHES OF RAIN HAD       
  FALLEN OVER A PORTION OF THE AREA WITH ANOTHER 1 TO 2 INCHES       
  POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BANDY...BEE LICK...BILLOWS...BLOSS...BOBTOWN...BROMO...
  CEDARVILLE...DABNEY...DILLON...HANSFORD...HOGUE...LEVEL GREEN...
  LUNER...MAGNUM...OTTOWA...PONGO...PULASKI...QUAIL...SCIENCE HILL...
  SHOPVILLE...SPIRO...STAB...VALLEY OAK...WABP...WELLHOPE...WILLAILLA
  AND WOODSTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3736 8456 3734 8451 3738 8449 3729 8419
      3728 8422 3724 8422 3725 8423 3723 8424
      3724 8425 3722 8427 3720 8426 3719 8428
      3718 8427 3717 8430 3712 8428 3714 8486

$$

KAS
1 follow-up statement
370 
WGUS73 KJKL 130558
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
158 AM EDT TUE AUG 13 2013

KYC199-203-130614-
/O.CAN.KJKL.FF.W.0032.000000T0000Z-130813T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI KY-ROCKCASTLE KY-
158 AM EDT TUE AUG 13 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN ROCKCASTLE
AND NORTHERN PULASKI COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3736 8456 3734 8451 3738 8449 3729 8419
      3728 8422 3724 8422 3725 8423 3723 8424
      3724 8425 3722 8427 3720 8426 3719 8428
      3718 8427 3717 8430 3712 8428 3714 8486

$$

KAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 8:20 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 12, 8:20 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
820 PM EDT MON AUG 12 2013

.UPDATE...
ISSUED AT 820 PM EDT MON AUG 12 2013

UPDATED THE FORECAST TO BETTER REFLECT CURRENT CONDITIONS AND MODEL
TRENDS. HAD REPORTS OF FLASH FLOOD FROM AT LEAST THREE COUNTIES
TODAY. SOMEONE JUST CALLED IN FROM FLOYD COUNTY AND SAID THEY
MEASURED 4 INCHES OF RAIN TODAY. AT JACKSON...WE SET A NEW RECORD OF
2.25 INCHES FOR THE DAY AND THE DAY IS NOT OVER YET. THE BIG CONCERN
IS WHAT WILL THIS LINE OF SHOWERS AND THUNDERSTORMS GOING TO DO AS IT
APPROACHES EASTERN KENTUCKY. PARTS OF EASTERN KENTUCKY WERE WORKED
OVER PRETTY GOOD EARLIER TODAY. THE FEELING IS THOSE PARTS THAT WERE
HIT TODAY HAVE LOST THEIR LOW LEVEL INSTABILITY AND WILL MOST LIKELY
ONLY EXPERIENCE LIGHT PRECIPITATION. OTHER PARTS OF EASTERN
KENTUCKY...LIKE THE AREA WEST OF I-75 ARE MORE LIKELY TO EXPERIENCE
THE HEAVIER RAIN. PARTS OF FLOYD AND POWELL COUNTY WILL QUICKLY
REVERT TO FLOODING CONDITIONS IF HEAVY SHOWERS OR THUNDERSTORMS MOVE
ACROSS THOSE AREAS THIS EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 254 PM EDT MON AUG 12 2013

THE MODELS WERE IN GOOD AGREEMENT REGARDING THE OVERALL WEATHER
PATTERN FOR THE SHORT TERM ALONG WITH THE TIMING OF FRONTAL PASSAGE
AND THE EVOLUTION OF PRECIPITATION ASSOCIATED WITH THE BOUNDARY. THE
MODELS ALL AGREED ON HIGHER PRECIPITATION CHANCES FOR TONIGHT. AS DID
THE LATEST MOS GUIDANCE. BASED ON AMOUNT OF WIDESPREAD SHOWERS AND
STORMS THAT ARE ONGOING ACROSS WESTERN KENTUCKY AND SOUTHEAST
MISSOURI...IT SEEMED REASONABLE TO CONCLUDE THAT SHOWERS AND STORMS
WOULD BE A BIT MORE WIDESPREAD TONIGHT AS WARM MOIST AIR FROM THE
GULF OF MEXICO INTERACTS WITH TWO FRONTAL BOUNDARIES. THE FIRST
BOUNDARY IS CURRENTLY DRAPED FROM WEST TO EAST JUST NORTH OF THE OHIO
RIVER. THIS BOUNDARY...ALONG WITH A WEAK SHORTWAVE...IS TRIGGERING
THE CURRENT SHOWER AND STORM ACTIVITY ACROSS EASTERN KY. THIS BOUNDARY
IS EXPECTED TO WASH LATER THIS EVENING...GIVING WAY TO A MORE WELL
DEFINED BOUNDARY THAT WILL EJECT OUT OF THE GREAT LAKES CENTRAL
PLAINS REGION LATER TONIGHT. THIS SECONDARY BOUNDARY WILL ALLOW FOR
WIDESPREAD SHOWER AND STORM ACTIVITY TONIGHT AS IT MOVES INTO THE
WARM AND MOIST AIR MASS THAT HAS BEEN IN PLACE ACROSS THE FORECAST
AREA SEEMINGLY FOREVER. LOCALLY HEAVY RAINFALL WILL ONCE AGAIN BE A
CONCERN WHERE MULTIPLE THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME
AREAS. AREAS OF FOG WILL BE ON TAP AGAIN FOR LATE TONIGHT...BUT
CONSIDERING THE AMOUNT OF CLOUDS AND RAIN THAT WILL BE AROUND...THE
FOG WILL NOT BE DENSE AT MOST LOCATIONS AND PROBABLY NOT NEARLY AS
WIDESPREAD AS IT WAS LAST NIGHT AND EARLY THIS MORNING WHEN SKIES
WERE MOSTLY CLEAR.

HIGHS ON TUESDAY WILL TOP OUT RIGHT AROUND NORMAL VALUES...WITH HIGHS
IN THE UPPER 70S TO AROUND 80. LOWS TONIGHT AND TOMORROW NIGHT WILL
BE CLOSE TO NORMAL AS WELL. THE MAX TEMPERATURE FORECAST FOR TOMORROW
WAS DERIVED FROM THAT LATEST GFS MOS GUIDANCE...GOING PERHAPS A
DEGREE OR TWO BELOW MOS TO ACCOUNT FOR EXTENSIVE CLOUD COVER AND
PRECIPITATION.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 254 PM EDT MON AUG 12 2013

IN TERMS OF WEATHER FOR THIS REGION...THERE IS REASONABLY GOOD MODEL
AGREEMENT DURING THE PERIOD. THIS IS DESPITE SOME NOTABLE MODEL
DIFFERENCES ELSEWHERE IN THE CONUS...AND THE POTENTIAL OF A TROPICAL
SYSTEM COMING OUT OF THE GULF PER THE GFS.

EARLY IN THE PERIOD A LARGE SCALE UPPER TROUGH WILL BE OVER THE
EASTERN CONUS...WITH A SURFACE HIGH PRESSURE RIDGE NORTH OF THE OHIO
RIVER. IT WILL SUPPLY A COOL AND DRY AIR MASS FOR THE LOCAL AREA.
HOWEVER...A RATHER TIGHT MOISTURE GRADIENT IS EXPECTED JUST TO OUR
SOUTH AND SOUTHEAST. EARLY INDICATIONS ARE THAT WE COULD SEE RECORD
COOL TEMPERATURES.

AS THE AREA OF HIGH PRESSURE PROGRESSES TO THE EAST AT THE END OF
THE WEEK...OUR LOW LEVEL FLOW WILL TURN TO COME ACROSS THE MOUNTAINS.
THIS WILL WORK TO RETURN MOISTURE WAITING JUST TO OUR SOUTHEAST...
AND ALSO SET UP AN INVERTED TROUGH WEST OF THE APPALACHIANS. AN
UPPER LEVEL IMPULSE DROPPING INTO THE EASTERN CONUS TROUGH IS
EXPECTED TO SHIFT/DRAW THE TROUGH AXIS SOUTHWESTWARD TO  THE
MISSISSIPPI VALLEY BY FRIDAY. THE VERY SLOW APPROACH OF THIS TROUGH
IN COMBINATION WITH THE INCREASING MOISTURE AND INVERTED SURFACE
TROUGH WILL BRING A POTENTIAL FOR SHOWERS AND THUNDERSTORMS BACK TO
THE AREA BEGINNING FRIDAY AND LASTING THROUGH MONDAY. WILL HOLD POPS
MOSTLY TO THE 20-30 PERCENT RANGE AT THIS TIME. HOWEVER...SHOULD THE
TROPICAL SYSTEM ACTUALLY MATERIALIZE AND TRACK A BIT FURTHER WEST
THAN WHAT THE GFS SHOWS...POPS WOULD GO HIGHER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 820 PM EDT MON AUG 12 2013

THIS IS GOING TO BE ONE OF THOSE NIGHT WHERE THE CIGS AND VSBY WILL
BE GOING UP AND DOWN LIKE A YO-YO. LOOKING OUTSIDE...I CAN ALREADY SEE
FOG AND CLOUDS IN THE VALLEYS BELOW THAT WILL AT TIMES CREEP OUT OF
TH VALLEY AND MOVE ACROSS THE ASOS SENSOR. THEN THERE IS A LINE OF
SHOWERS MOVING THIS WAY WHICH WILL ALSO CAUSE THE VALUES TO VARY.
TRIED TO CATCH THE MAJOR TRENDS...HOWEVER CONFIDENCE IS VERY LOW ON
THE EXACT TIMING. ONCE THE NEXT SYSTEM GOES THROUGH...THINGS SHOULD
STAY DOWN FOR THROUGH 14Z.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJ
SHORT TERM...AR
LONG TERM...HAL
AVIATION...JJ
Hazardous weather outlook, Aug 12, 4:33 PM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
433 PM EDT MON AUG 12 2013

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-132345-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
433 PM EDT MON AUG 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS EASTERN KENTUCKY THIS
AFTERNOON AND TONIGHT. SOME STORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL THAT COULD LEAD TO ISOLATED INSTANCES OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT AND AGAIN FROM
FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL IN EXCESS OF
AN INCH OR ANY INCIDENCE OF HIGH WATER OR FLOODING.

AR

In the hours before

Local storm report, Aug 12, 5:44 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
544 PM EDT MON AUG 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      GARRET                  37.48N 82.83W
08/12/2013                   FLOYD              KY   TRAINED SPOTTER

            RUSHING WATER OUT OF THE CREEKS ALONG HIGHWAY 80 IN FLOYD
            COUNTY. SEVERAL HOUSES AND TRAILERS HAVE BEEN SURROUNDED
            BY WATER.

&&

KAS
Local storm report, Aug 12, 6:15 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
615 PM EDT MON AUG 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      MCDOWELL                37.46N 82.74W
08/12/2013                   FLOYD              KY   COUNTY OFFICIAL

            A LOCAL ELEMENTARY SCHOOL FLOODED WITH OVER 6 INCHES OF
            WATER IN THE SCHOOL AND THE COORESPONDING HIGHWAY KY-680
            WAS CLOSED.

&&

KAS
Local storm report, Aug 12, 8:04 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
804 PM EDT MON AUG 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HEAVY RAIN       WAYLAND                 37.45N 82.80W
08/12/2013  M4.00 INCH       FLOYD              KY   TRAINED SPOTTER

            RAINFALL BETWEEN 3 PM AND 6 PM.

&&

KAS
Local storm report, Aug 12, 8:06 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
806 PM EDT MON AUG 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      WAYLAND                 37.45N 82.80W
08/12/2013                   FLOYD              KY   TRAINED SPOTTER

            ROUTE 7 WAS CLOSED FOR ABOUT AN HOUR DUE TO HIGH WATER
            AND AT LEAST 6 HOUSES EXPERIENED SIGNIFICANT FLOODING.

&&

KAS
Local storm report, Aug 12, 8:13 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
813 PM EDT MON AUG 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       4 NE JACKSON            37.60N 83.33W
08/12/2013  M2.25 INCH       BREATHITT          KY   OFFICIAL NWS OBS

            RAINFALL BETWEEN 204 PM AND 525 PM.

&&

KAS
Local storm report, Aug 12, 9:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
934 PM EDT MON AUG 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     FLASH FLOOD      WAYLAND                 37.45N 82.80W
08/12/2013                   FLOYD              KY   DEPT OF HIGHWAYS

            KY-1086 AND KY-7 CLOSED IN WAYLAND AREA.

0636 PM     FLASH FLOOD      MCDOWELL                37.46N 82.74W
08/12/2013                   FLOYD              KY   DEPT OF HIGHWAYS

            KY-122 NEAR MCDOWELL CLOSED.

0636 PM     FLASH FLOOD      GRETHEL                 37.49N 82.65W
08/12/2013                   FLOYD              KY   DEPT OF HIGHWAYS

            KY-979 CLOSED NEAR GRETHEL.

&&

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 9:54 PM EDTAreal Flood AdvisoryJKLJackson, Laurel, Pulaski, Rockcastle6 hr
Aug 12, 10:55 PM EDTAreal Flood AdvisoryJKLFloyd, Knott, Pike4 hr
Aug 12, 11:02 PM EDTAreal Flood AdvisoryJKLPike4 hr
Aug 12, 11:38 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Leslie, Perry4 hr
Aug 12, 11:51 PM EDTAreal Flood AdvisoryJKLMcCreary, Wayne, Whitley6 hr
Aug 13, 12:22 AM EDTAreal Flood AdvisoryJKLFloyd, Knott, Leslie, Letcher, Perry, Pike3 hr
Aug 13, 12:55 AM EDTFlash Flood WarningJKLMcCreary, Wayne, Whitley4 hr
Aug 13, 1:17 AM EDTAreal Flood AdvisoryJKLBell, Knox, Whitley4 hr
Aug 13, 2:28 AM EDTAreal Flood AdvisoryJKLLaurel, Pulaski3 hr
Aug 13, 3:24 AM EDTAreal Flood AdvisoryJKLBreathitt, Lee4 hr
Aug 13, 4:14 AM EDTAreal Flood AdvisoryJKLFloyd, Magoffin, Martin, Pike8 hr
Aug 13, 4:46 AM EDTFlash Flood WarningJKLBreathitt, Floyd, Magoffin4 hr
Aug 13, 5:13 AM EDTAreal Flood AdvisoryJKLJackson, Laurel, Pulaski, Rockcastle3 hr
Aug 13, 5:35 AM EDTAreal Flood AdvisoryJKLClay, Floyd, Knott, Leslie, Letcher, Perry5 hr
Aug 13, 6:05 AM EDTAreal Flood AdvisoryJKLLetcher, Pike5 hr
Aug 13, 6:12 AM EDTFlash Flood WarningJKLKnott, Leslie, Letcher, Perry4 hr
Aug 13, 6:54 AM EDTFlash Flood WarningJKLFloyd, Knott, Letcher, Pike3 hr
Aug 13, 9:49 AM EDTAreal Flood WarningJKLKnott, Leslie, Letcher, Perry, Pike5 hr
Aug 13, 9:54 AM EDTAreal Flood WarningJKLFloyd, Knott, Letcher, Pike5 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.